# SDR DALA2022030701469

- Difficulty date: March 2, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,712 hours, 21,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 BROKEN STABILIZATION STRAP ON CABIN FLOOR STRUCTURE STA 1640 AND LBL 25 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00129. STABILIZATION STRAP ON CABIN FLOOR STRUCTURE STA 1640 AND LBL 25 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-300 SRM. (2141794)
